MathSciNet Relay Station
MathSciNet bibliographic data
MR2557187 37E30 (37E40 37J10 55M20)
Le Calvez, Patrice; Wang, Jian Some remarks on the Poincaré-Birkhoff theorem. Proc. Amer. Math. Soc. 138 (2010), no. 2, 703–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement